MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3023-53
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the display of the cs300 intra-aortic balloon pump (iabp) was distorted.No harm was reported.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6 (type of investigation, investigation findings, component codes and investigation conclusions), h11.Corrected fields: d1, d4 (version or model #, udi, catalog #).A getinge field service engineer (fse) was dispatched to evaluate the machine.Upon evaluation a preventative maintenance (pm) was performed , the reported failure was not reproducible during the (pm).Upon a second visit by the fse they had turned on the machine and the display was completely dark.The fse replaced the inverter pcb (0671-00-0230).Post replacing of pcb inverter the fse performed all pm procedures per manufacturer specifications and all tests were passed.The unit was given over to customer in good working condition.The customer had left the unit running for over twenty-four hours the problem has not presented itself.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22931831
Report Number2249723-2025-0003655
Device Sequence Number18697842
Product Code DSP
UDI-Device Identifier10607567108704
UDI-Public(01)10607567108704
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3023-53
Device Catalogue Number0998-UC-3023-53
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown